Translator Disclaimer
May 2021 Spherical 3-Manifolds Bounding Rational Homology Balls
Dong Heon Choe, Kyungbae Park
Michigan Math. J. 70(2): 227-261 (May 2021). DOI: 10.1307/mmj/1599789614

Abstract

We give a complete classification of the spherical 3-manifolds that bound smooth rational homology 4-balls. Furthermore, we determine the order of spherical 3-manifolds in the rational homology cobordism group of rational homology 3-spheres. To this end, we use constraints for 3-manifolds to bound rational homology balls induced from Donaldson’s diagonalization theorem and Heegaard Floer correction terms.

Citation

Download Citation

Dong Heon Choe. Kyungbae Park. "Spherical 3-Manifolds Bounding Rational Homology Balls." Michigan Math. J. 70 (2) 227 - 261, May 2021. https://doi.org/10.1307/mmj/1599789614

Information

Received: 27 December 2018; Revised: 5 June 2019; Published: May 2021
First available in Project Euclid: 11 September 2020

Digital Object Identifier: 10.1307/mmj/1599789614

Subjects:
Primary: 57M25, 57M27, 57N13, 57R58

Rights: Copyright © 2021 The University of Michigan

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 2 • May 2021
Back to Top